Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 22, 2009, 11:30 AM CDT for 38 counties in Texas. It took effect at Mar 22, 2009, 12:00 PM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2009, 11:30 AM CDT (16:30 UTC)
- In effect from
- Mar 22, 2009, 12:00 PM CDT
- Expired
- Mar 24, 2009, 4:00 AM CDT
- In force
- 40 hr
- Issued by
- NWS Fort Worth, TX
All 38 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 5 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.5 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -459 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 221630 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1130 AM CDT SUN MAR 22 2009 ...WIND ADVISORY IN EFFECT FOR THE WESTERN HALF OF NORTH TEXAS THROUGH MONDAY EVENING... .A DYNAMIC UPPER LEVEL LOW WILL CONTINUE TO DEEPEN ACROSS THE ROCKIES THROUGH MONDAY. MEANWHILE...SURFACE LOW PRESSURE WILL DEEPEN DRAMATICALLY ACROSS THE LEE OF THE ROCKIES FROM NORTHEAST NEW MEXICO...NORTH THROUGH EASTERN COLORADO AND WYOMING. THE RESULTING...TIGHT SOUTHERLY PRESSURE GRADIENT WILL INDUCE VERY STRONG AND GUSTY SOUTH AND SOUTHEAST WINDS 20 TO 25 MPH...WITH GUSTS TO BETWEEN 35 AND 40 MPH THROUGH EARLY MONDAY EVENING. TXZ091>093-100>104-115>119-129>134-141>145-156>159-230300- /O.NEW.KFWD.WI.Y.0013.090322T1700Z-090324T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO 1130 AM CDT SUN MAR 22 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT THROUGH 8 PM CDT MONDAY. SOUTH AND SOUTHEAST WINDS 20 TO 25 MPH...WITH GUSTS TO OR IN EXCESS OF 35 MPH WILL OCCUR ACROSS THE ADVISORY AREA THIS AFTERNOON AND THROUGH TONIGHT. ON MONDAY...SOUTH WINDS 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 40 MPH WILL LIKELY OCCUR ACROSS THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED SOUTHERLY WINDS THIS STRONG...ALONG WITH HIGHER GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ROADS. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO OPEN WATERS ON AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 05/
6 follow-up statements
000 WWUS74 KFWD 230242 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 942 PM CDT SUN MAR 22 2009 TXZ091>093-100>104-115>119-129>134-141>145-156>159-231000- /O.CON.KFWD.WI.Y.0013.000000T0000Z-090324T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO 942 PM CDT SUN MAR 22 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY... BREEZY SOUTHERLY WINDS WILL CONTINUE OVERNIGHT AND WILL INCREASE TO 25 TO 30 MPH DURING THE DAY MONDAY AHEAD OF A STRONG STORM SYSTEM MOVING THROUGH THE CENTRAL PLAINS. WIND GUSTS TO 45 MPH WILL BE POSSIBLE DURING THE AFTERNOON. WIND SPEEDS ARE EXPECTED TO DIMINISH SOMEWHAT LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG...ALONG WITH HIGHER GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
000 WWUS74 KFWD 230914 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 414 AM CDT MON MAR 23 2009 TXZ094-095-105>107-120-121-146-160-161-231715- /O.EXB.KFWD.WI.Y.0013.090323T0914Z-090324T0100Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-NAVARRO-FALLS- LIMESTONE- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CORSICANA...MARLIN...MEXIA...GROESBECK 414 AM CDT MON MAR 23 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT IN SOUTHERLY WINDS OF 20 TO 30 MPH THROUGH THIS EVENING. SOME GUSTS TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON. WIND SPEEDS ARE EXPECTED TO DECREASE TO 15 TO 25 MPH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG...ALONG WITH HIGHER GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091>093-100>104-115>119-129>134-141>145-156>159-231715- /O.CON.KFWD.WI.Y.0013.000000T0000Z-090324T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO 414 AM CDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT IN SOUTHERLY WINDS OF 20 TO 30 MPH THROUGH THIS EVENING. SOME GUSTS TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON. WIND SPEEDS ARE EXPECTED TO DECREASE TO 15 TO 25 MPH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG...ALONG WITH HIGHER GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
000 WWUS74 KFWD 231711 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1211 PM CDT MON MAR 23 2009 TXZ091>095-100>107-115>121-129>134-141>146-156>161-240100- /O.CON.KFWD.WI.Y.0013.000000T0000Z-090324T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK 1211 PM CDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT IN SOUTHERLY WINDS OF 20 TO 30 MPH THROUGH THIS EVENING. SOME GUSTS TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON. WIND SPEEDS WILL BEGIN TO DECREASE LATE THIS EVENING BUT THE ADVISORY MAY NEED TO BE EXTENDED PAST 8 PM IF CONDITIONS WARRANT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG...ALONG WITH HIGHER GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 85/NH
000 WWUS74 KFWD 232021 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 321 PM CDT MON MAR 23 2009 TXZ091>095-100>107-115>121-129>134-141>146-156>161-240430- /O.EXT.KFWD.WI.Y.0013.000000T0000Z-090324T0900Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK 321 PM CDT MON MAR 23 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT TUESDAY. A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE CENTRAL PLAINS WILL KEEP SOUTHERLY WINDS OF 20 TO 30 MPH GOING THROUGH LATE TONIGHT. SOME GUSTS TO 40 MPH WILL BE POSSIBLE. THE WIND SPEEDS ARE EXPECTED TO DECREASE BEFORE DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG...ALONG WITH HIGHER GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
000 WWUS74 KFWD 240422 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1122 PM CDT MON MAR 23 2009 TXZ091>095-100>107-115>121-129>134-141>146-156>161-240900- /O.CON.KFWD.WI.Y.0013.000000T0000Z-090324T0900Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK 1122 PM CDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE CENTRAL PLAINS WILL KEEP SOUTHERLY WINDS OF 20 TO 30 MPH GOING THROUGH LATE TONIGHT. SOME GUSTS TO 45 MPH WILL BE POSSIBLE. THE WIND SPEEDS ARE EXPECTED TO DECREASE BEFORE DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG...ALONG WITH HIGHER GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
000 WWUS74 KFWD 240832 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 332 AM CDT TUE MAR 24 2009 ...WIND ADVISORY WILL EXPIRE AT 4 AM... .WINDS HAVE DECREASED BELOW CRITERIA THIS MORNING...BUT WILL REMAIN IN THE 15 TO 25 MPH RANGE THROUGH SUNRISE. TXZ091>095-100>107-115>121-129>134-141>146-156>161-240945- /O.EXP.KFWD.WI.Y.0013.000000T0000Z-090324T0900Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK 332 AM CDT TUE MAR 24 2009 ...WIND ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 22, 6:40 AM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Mar 22, 6:40 AM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 640 AM CDT SUN MAR 22 2009 .AVIATION... /12Z TAFS/ FINGER OF STRATUS IS SWINGING THROUGH METRO TAF SITES. SCT/BKN MVFR DECK WILL PREVAIL THROUGH LATE MORNING. FWS VWP SHOWING 45-50KTS 2-3KFT AGL. HOWEVER...FWD 12Z RAOB PEAK WIND IS ONLY 33KTS AROUND 2KFT AGL...WITHIN A THIN LAYER IN EXCESS OF 30KTS. NONETHELESS...WINDS WILL INCREASE SIGNIFICANTLY BY MIDDAY AS LEE TROUGH DEEPENS. WINDS WILL NOT FULLY DECOUPLE OVERNIGHT WITH STRATUS RETURNING. A WINDIER DAY IS IN STORE MONDAY...WITH POTENTIAL FOR AWW-STRENGTH GUSTS...TEMPO 30G42KT. 25 && .PREV DISCUSSION... /ISSUED 422 AM CDT SUN MAR 22 2009/ POWERFUL UPPER LEVEL TROUGH IS CURRENTLY PUSHING ON SHORE AND WILL CONTINUE TO TRANSLATE EASTWARD THROUGH THE INTER-MOUNTAIN WEST. SURFACE LOW WILL DEVELOP IN THE LEE OF THE ROCKIES...AND DEEPEN BELOW 990 MB MONDAY. SOUTH WINDS SHOULD BE JUST SHY OF ADVISORY CRITERIA TODAY WHICH REQUIRES 25 MPH SUSTAINED FOR 2+ HOURS. HOWEVER...A 50KT+ LOW LEVEL JET DEVELOPS TONIGHT...AND WITH MIXING ON MONDAY...SUSTAINED WINDS NEAR 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED. OTHERWISE WARM/MUGGY CONDITIONS WILL DOMINATE...WITH INCREASING LOW CLOUDS TONIGHT AND MONDAY. AN ISOLATED SHOWER IS POSSIBLE MONDAY WITHIN SHALLOW BUOYANCY REGION BELOW STRENGTHENING CAP/INVERSION...BUT CHANCE IS TOO LOW TO MENTION IN TEXT FORECAST. BULK OF THE UPPER LEVEL FORCING ASSOCIATED WITH THE LONGWAVE TROUGH WILL PASS WELL NORTH OF THE REGION. AS A RESULT...THE CAP WILL BE TOUGH TO OVERCOME UNTIL EARLY TUESDAY MORNING. PRIMARY LIFTING MECHANISM APPEARS TO BE FRONTOGENESIS...WHICH SUGGESTS CONVECTION WILL BE ELEVATED ALONG/BEHIND FRONTAL BOUNDARY. ALTHOUGH SHEAR IS IMPRESSIVE...COMBINATION OF WEAK INSTABILITY AND ELEVATED CONVECTIVE MODE...SUGGESTS SEVERE THREAT IS LOW. WITH MODEST HEATING TUESDAY AFTERNOON...STORMS MAY TAP INTO SURFACE INSTABILITY AHEAD OF THE FRONT OVER THE EASTERN COUNTIES WHERE AN ISOLATED SEVERE STORM IS POSSIBLE. OVERALL...WE THINK SPC OUTLOOK FOR MONDAY NIGHT AND TUESDAY MAY BE A LITTLE TOO AGGRESSIVE. REGARDLESS OF SEVERE POTENTIAL...AM EXPECTING A BROKEN LINE OF STORMS ALONG/BEHIND THE FRONT. SOME AREAS WILL MISS OUT ON APPRECIABLE RAIN...WITH THE BETTER POPS/QPF EAST OF I-35. SLIGHTLY DRIER/COOLER AIR WILL FILTER INTO THE REGION TUESDAY NIGHT...BUT FRONT WILL LOSE ITS PUSH AND STALL JUST TO OUR SOUTH. LARGE/BROAD TROUGH WILL REMAIN OVER THE ROCKIES AND WITH THE LINGERING BOUNDARY/MOISTURE...GFS/ECMWF HAVE INCREASED RAIN CHANCES WEDNESDAY AND THURSDAY. A BIT SKEPTICAL ON WEDNESDAY RAIN CHANCES AND WILL KEEP THEM VERY LOW. BUT HAVE REALLY RAMPED UP POPS THURSDAY/FRIDAY WHEN BOTH MODELS PROG A POTENT UPPER LOW TO SWING ACROSS WEST TX AND OKLAHOMA. DEEP MOISTURE...HIGH INSTABILITY...A WARM FRONT AND A SURFACE LOW IN THE REGION PUT SEVERAL CLASSIC SEVERE WEATHER INGREDIENTS IN PLAY THURSDAY NIGHT AND FRIDAY. TOO EARLY TO DWELL ON THE SPECIFICS...BUT THIS WILL BE THE SYSTEM TO WATCH. COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL PUSH THROUGH FRIDAY NIGHT WITH CLEARING AND MUCH COOLER TEMPS FOR NEXT WEEKEND. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 63 77 62 71 / 5 5 10 30 60 WACO, TX 80 63 78 63 73 / 5 5 10 10 50 PARIS, TX 77 58 74 63 66 / 5 5 10 20 70 DENTON, TX 78 63 78 61 69 / 5 5 10 40 50 MCKINNEY, TX 78 62 75 62 68 / 5 5 10 30 70 DALLAS, TX 79 63 77 63 71 / 5 5 10 30 60 TERRELL, TX 80 62 75 64 68 / 5 5 10 20 70 CORSICANA, TX 80 62 76 64 71 / 5 5 10 10 60 TEMPLE, TX 80 63 78 64 73 / 5 5 10 10 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/92
Hazardous weather outlook, Mar 22, 4:41 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 441 AM CDT SUN MAR 22 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 441 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG SOUTH WINDS WILL GUST OVER 40 MPH MONDAY AFTERNOON. THERE IS A CHANCE THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT. THE BEST CHANCES WILL BE EAST OF I-35...WHERE SOME OF THE STORMS COULD BECOME SEVERE TUESDAY AFTERNOON. THUNDERSTORM CHANCES WILL RETURN THURSDAY...WITH SOME POTENTIAL FOR SEVERE WEATHER. THUNDERSTORM CHANCES WILL LINGER INTO FRIDAY BEFORE A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 25
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.